# SDR DALA2017081606252

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 43,707 hours, 29,733 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EXTERNAL FUSELAGE SKIN BS 1022 AND LONGERON 14L.  REPAIRED IAW ETI-17-17-118, REV 2, AND ER/A 559574-14, REV ORIGINAL, ER/A 559574-14, REV ORIGINAL.
